How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64314
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I have pain in my lower back, feels like someone is squeezing

Customer Question

I have pain in my lower back, feels like someone is squeezing my kidneys. It is worse on my right side. Has been there on and off for about 4 or 5 days. I feel nauseous and dizzy today. My urine smells a bit. I have had uti's before, and it's never felt like this. And I have no pain when urinating. I have been drinking at least 2 litres of water a day - maybe more. No alcohol (I rarely drink). No drugs (never done any drugs at all). Don't smoke. I'm 21 and female. Should I see a doctor?
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.
HelloThis can be pyelonephritis, infection of the kidneys.You don't have to have pain on urination, and it can be extremely dangerous.Go get examined now. A&E.Get a urinalysis and culture.It can also be a disc problem in the lower back or strain.But the feeling in the kidneys means you need an immediate exam. OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here daily.
Customer: replied 1 year ago.
Is this really an emergency? I feel mainly fine other than this pain and slight dizziness and nausea on and off today.
Expert:  DrRussMD replied 1 year ago.
It can become an emergency rapidly.Nausea and dizziness is typical of kidney.And I would not let this go. please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here daily.
DrRussMD and 3 other Medical Specialists are ready to help you
Expert:  DrRussMD replied 1 year ago.
ThanksFind me by request anytime in medical for fast, accurate answers.I am board certified in integrative medicine, internal medicine, trained in functional medicine and homeopathy, etc. I am here daily: use my request link as needed [http://www.justanswer.com/medical/expert-dr-thomas/] and “for Dr. Thomas” in the question title. Give that link to friends, family, associates, etc. Find me as needed for correct, safe and accurate answers. http://www.justanswer.com/medical/expert-dr-thomas/
Customer: replied 1 year ago.
I have got a severe kidney infection. Thanks! ***** take omeprasol for heartburn at the same time as coamoxiclav?
Expert:  DrRussMD replied 1 year ago.
Anytime.You can save time here and get safe and accurate answers fact.Request Dr. Thomas.Use my request link.Use "for Dr. Thomas only" in the titleFor all questions; find me in medical. I am board certified in integrative medicine, internal medicine, trained in functional medicine and homeopathy, etc. I am here daily: use my request link as needed [http://www.justanswer.com/medical/expert-dr-thomas/] and ask “for Dr. Thomas” in the question title. Give that link to friends, family, associates, etc. Find me as needed for correct, safe and accurate answers.Here is that link again:http://www.justanswer.com/medical/expert-dr-thomas/
Customer: replied 1 year ago.
I have been prescribed co-amoxiclav for the kidney infection. Can I take omeprasol for heartburn at the same time as the coamoxiclav?
Expert:  DrRussMD replied 1 year ago.
Talk to your doctor.It should be fine.